MathSciNet Relay Station
MathSciNet bibliographic data
MR632189 (82m:30032) 30D50 (30E05 46E99)
Jones, Peter W. Ratios of interpolating Blaschke products. Pacific J. Math. 95 (1981), no. 2, 311–321.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement